CureZone   Log On   Join
 

Re: Mirena side effects? by miserableinnj ..... Mirena, Skyla IUD Forum

Date:   1/5/2008 11:26:58 AM ( 13 years ago ago)
Hits:   1,182
URL:   https://www.curezone.com/forums/fm.asp?i=1077989

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Take it out!!! The Sx just get worse and worse. It took me 2 years and many specialists- including Rheumatologists,Neurologists and OBGYN's to figure out that my sx were from NOTHING (possibly arthritis- most likely at this point caused by the IUC). It wasn't until I came upon this web site after 2 years of suffering, and reading that 'Bayer report' that I figured out what was causing my sx- not MS, Not Rheumatic Or Psoriatic Arthritis, Not a brain tumor, Not fibromyalsia, Not lyme disease!!! I have wasted a year of my life on a wild goose chase for the mystery illness that apparently never existed, and as I have read I am one of the lucky ones because I do have good insurance and have not incurred any out of pocket costs for all my visits (some woman have to suffer with keeping it in because they cannot afford to take it out; I have continued working, some woman could not because of the debilitating side effects!) Take it out before it is too late- The sx only get worse! I am on Celebrex, Protonix, steroids, and allegra now because of the little monstrous device. I have an appointment to have it removed this week coming up... But, here is the kicker- I cannot find the strings anymore- it has traveled. Just when you think things are going to look up... Oh well, the decision is yours; but, if I had this information 2 years ago I would of insisted on removal the day after putting it in if I knew how bad things were going to get.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=1077989